Alert archive / Ohio / Small Craft Advisories in 2019

Small Craft Advisory 86, NWS Cleveland, OH

December 13, 2019

NWS Cleveland, OH issued this small craft advisory at Dec 13, 2019, 3:38 PM EST. It took effect at Dec 14, 2019, 3:23 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2019, 3:38 PM EST (20:38 UTC)
In effect from
Dec 14, 2019, 3:23 PM EST
Expired
Dec 15, 2019, 9:02 PM EST
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

511 
WHUS71 KCLE 132038
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
338 PM EST Fri Dec 13 2019

LEZ147>149-140445-
/O.NEW.KCLE.SC.Y.0086.191214T2100Z-191215T1200Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
338 PM EST Fri Dec 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 7 AM EST
SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 4 PM Saturday to 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-140445-
/O.NEW.KCLE.SC.Y.0086.191215T0000Z-191215T1200Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
338 PM EST Fri Dec 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 7 AM EST
SUNDAY...

* WHAT...West winds 20 to 25 knots with gusts up to 30 knots and 
  waves 3 to 5 feet expected.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...From 7 PM Saturday to 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
9 follow-up statements
598 
WHUS71 KCLE 140235
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
935 PM EST Fri Dec 13 2019

LEZ147>149-141045-
/O.CON.KCLE.SC.Y.0086.191214T2100Z-191215T1200Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
935 PM EST Fri Dec 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SATURDAY TO
7 AM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 4 PM Saturday to 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-141045-
/O.CON.KCLE.SC.Y.0086.191215T0000Z-191215T1200Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
935 PM EST Fri Dec 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO
7 AM EST SUNDAY...

* WHAT...West winds 20 to 25 knots with gusts up to 30 knots and 
  waves 2 to 5 feet expected.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...From 7 PM Saturday to 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
695 
WHUS71 KCLE 140834
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
334 AM EST Sat Dec 14 2019

LEZ143-144-141700-
/O.EXB.KCLE.SC.Y.0086.191215T0300Z-191215T1500Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
334 AM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 1 to 4 feet expected.

* WHERE...Lake Erie nearshore waters from Reno Beach to Vermilion
  OH.

* WHEN...From 10 PM this evening to 10 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-141700-
/O.EXT.KCLE.SC.Y.0086.191214T2100Z-191216T0300Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
334 AM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM EST SUNDAY...

* WHAT...West winds 20 to 30 knots with gusts up to 35 knots and 
  waves 6 to 9 feet expected.

* WHERE...Lake Erie nearshore waters from Willowick OH to Ripley
  NY.

* WHEN...From 4 PM this afternoon to 10 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-141700-
/O.EXT.KCLE.SC.Y.0086.191215T0000Z-191215T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
334 AM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
4 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 4 to 7 feet expected.

* WHERE...Lake Erie nearshore waters from Vermilion to Willowick 
  OH.

* WHEN...From 7 PM this evening to 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
732 
WHUS71 KCLE 141525
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1025 AM EST Sat Dec 14 2019

LEZ147>149-150200-
/O.CON.KCLE.SC.Y.0086.191214T2100Z-191216T0300Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1025 AM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 PM EST SUNDAY...

* WHAT...West winds 20 to 30 knots with gusts up to 35 knots and 
  waves 6 to 9 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 4 PM this afternoon to 10 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-150200-
/O.CON.KCLE.SC.Y.0086.191215T0000Z-191215T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
1025 AM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 4 to 7 feet expected.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...From 7 PM this evening to 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143-144-150200-
/O.CON.KCLE.SC.Y.0086.191215T0300Z-191215T1500Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
1025 AM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 1 to 4 feet expected.

* WHERE...Lake Erie nearshore waters from Reno Beach to The 
  Islands OH and Lake Erie nearshore waters from The Islands to 
  Vermilion OH.

* WHEN...From 10 PM this evening to 10 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
462 
WHUS71 KCLE 142023
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
323 PM EST Sat Dec 14 2019

LEZ147>149-150430-
/O.EXT.KCLE.SC.Y.0086.191214T2023Z-191216T0300Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
323 PM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 5 to 8 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 10 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-150430-
/O.CON.KCLE.SC.Y.0086.191215T0000Z-191215T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
323 PM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet expected.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...From 7 PM this evening to 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143-144-150430-
/O.CON.KCLE.SC.Y.0086.191215T0300Z-191215T1500Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
323 PM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 1 to 4 feet expected.

* WHERE...Lake Erie nearshore waters from Reno Beach to The 
  Islands OH and Lake Erie nearshore waters from The Islands to 
  Vermilion OH.

* WHEN...From 10 PM this evening to 10 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
635 
WHUS71 KCLE 150244
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
944 PM EST Sat Dec 14 2019

LEZ147>149-151045-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-191216T0300Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
944 PM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 5 to 8 feet.

* WHERE...Portions of Lake Erie central basin.

* WHEN...Until 10 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-151045-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-191215T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
944 PM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and
  waves 4 to 7 feet.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...Until 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143-144-151045-
/O.CON.KCLE.SC.Y.0086.191215T0300Z-191215T1500Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
944 PM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and
  waves 3 to 5 feet expected.

* WHERE...Lake Erie nearshore waters from Reno Beach to The 
  Islands OH and Lake Erie nearshore waters from The Islands to 
  Vermilion OH.

* WHEN...Until 10 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
198 
WHUS71 KCLE 150848
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
348 AM EST Sun Dec 15 2019

LEZ147>149-151700-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-191216T0300Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
348 AM EST Sun Dec 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 5 to 8 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-151700-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-191215T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
348 AM EST Sun Dec 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143-144-151500-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-191215T1500Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
348 AM EST Sun Dec 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...West winds 15 to 20 knots with gusts up to 30 knots and
  waves 2 to 4 feet.

* WHERE...Lake Erie nearshore waters from Reno Beach to The 
  Islands OH and Lake Erie nearshore waters from The Islands to 
  Vermilion OH.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
083 
WHUS71 KCLE 151449
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
949 AM EST Sun Dec 15 2019

LEZ143-144-151600-
/O.EXP.KCLE.SC.Y.0086.000000T0000Z-191215T1500Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
949 AM EST Sun Dec 15 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

Winds have diminished and waves have lowered, and are no longer
meeting Small Craft Advisory criteria.

$$

LEZ147>149-152300-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-191216T0300Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
949 AM EST Sun Dec 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 10 to 20 knots with gusts up to 30 knots and 
  waves 4 to 7 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-152100-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-191215T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
949 AM EST Sun Dec 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 10 to 20 knots with gusts up to 25 knots and 
  waves 2 to 5 feet.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
877 
WHUS71 KCLE 152052
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
352 PM EST Sun Dec 15 2019

LEZ145-146-152200-
/O.EXP.KCLE.SC.Y.0086.000000T0000Z-191215T2100Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
352 PM EST Sun Dec 15 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

Winds have diminished and waves have lowered, and are no longer
reaching Small Craft Advisory criteria.

$$

LEZ147>149-160300-
/O.CON.KCLE.SC.Y.0086.000000T0000Z-191216T0300Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
352 PM EST Sun Dec 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 10 to 15 knots with gusts up to 25 knots and 
  waves 2 to 5 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
365 
WHUS71 KCLE 160202
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
902 PM EST Sun Dec 15 2019

LEZ147>149-160315-
/O.CAN.KCLE.SC.Y.0086.000000T0000Z-191216T0300Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
902 PM EST Sun Dec 15 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have diminished this evening, therefore the
advisory has been cancelled.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 1:28 PM EST, 2 hours 10 minutes earlier.

Area forecast discussion, Dec 13, 1:28 PM EST, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
128 PM EST Fri Dec 13 2019

.SYNOPSIS...
A low moving east across the upper Great Lakes will weaken and
merge with a deepening low that is expected to move up the East
Coast later today and Saturday. The associated cold front will
move east across the area on Saturday night. High pressure will
build east across the area on Sunday and Sunday night.

&&

.NEAR TERM /THROUGH SATURDAY/...
Clouds will continue to thicken across the area into tonight.
Areas in NW Ohio where cloud cover has been thin have seen
temperatures warm into the mid 40s.

Previous Discussion Below...

Most areas have a good chance at seeing the sunrise this morning
as an influx of low and mid-level dry air has resulted in
clearing across the region overnight. The clearing will not
last long, however, as moisture returns from the southwest by
mid to late morning, leading to mid and high cloud cover
overspreading the area. Warm air advection will result in
slightly above normal temperatures across the area today in the
low to mid 40s.

Precipitation mainly in the form of rain will begin to
overspread the area from the southeast tonight and continue
through much of the day Saturday. A narrow window of a rain/snow
mix may be possible west of I-71 tonight into Saturday morning
as temperatures fall to the mid 30s. There will be a sharp
gradient in precipitation totals, with areas generally east and
southeast of Cleveland receiving anywhere from a quarter to a
half inch of rain, while areas out towards western and
southwestern Ohio may only see a few hundreds of an inch. As the
low moves off to the northeast, cold air will be funneled
behind the system into northern ohio and northwest Pennsylvania,
transitioning all precipitation to snow by Saturday night.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Nearly zonal flow will persist across much of the western two thirds
of the lower 48 states.  An exiting upper level trough of low
pressure will move east and out of the area Saturday night forcing a
deep surface low pressure to move northeast of the area.  This
system will initially bring rain to the area Saturday and then as
cold air advection develops on the northwest side of the storm
track, the precipitation will transition over to all snow Saturday
evening.

A broad upper level ridge will force a brief surface high pressure
east across the area Sunday night into early Monday.  The fair
weather will be very brief as upper level pattern remains fast
during this period.

A digging upper level trough will move quickly east across
the western half of the United States. The trough will deepen in
response to amplifying ridge along the West Coast by Monday night.
The positively tilted trough will rotate a potent positive vorticity
maximum through the middle Mississippi Valley region by Monday
causing cyclogenesis to occur over Texas. The surface low will then
track northeast through the Ohio Valley Monday night.  The warm
sector will remain to the south of the forecast area and ample
moisture will stream north with the system Monday morning from
southwest to northeast.  A mix of rain/snow will take place across
the area Monday into Monday night.

850 mb temperatures are expected to fall from around -6 degrees C to
around -10 degrees C by Sunday morning. As the next system
approaches Monday morning, mid level temperatures will warm back to
just above freezing across the southern half of the forecast area.
Will need to monitor temperatures through the column for the
possibility for freezing precipitation in the overrunning
precipitation threat.  As low moves northeast of the area Monday
night, cold air advection returns in the mid levels as 850 mb
temperatures drop back to around -6 degrees C.

No real major changes in temperatures expected through this period
but some cold air advection will drop lows into the middle 20s by
Sunday night after highs Sunday in the lower to middle 30s.  Highs
Monday and lows Monday night will be similar to Sunday and Sunday
night.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
A deep digging upper level trough will push east across the
eastern United States. An upper level ridge is expected to
amplify across the central Plains States. This will induce a
shortwave trough that will move southeast through the Great
Lakes region with a potent positive vorticity maximum by
Thursday night. This trough will develop a fast moving Alberta
Clipper storm system that will move southeast through the Great
Lakes as well by Thursday afternoon. A quick shot of cold air
associated with the low pressure system followed by high
pressure will take place by the end of the forecast period.
Moisture associated with the upper level shortwave and surface
low will be limited and keep most of the precipitation threat
over the eastern portions of the forecast area. Western half of
the area should remain dry through the period. Most notable
impacts will be the cold air advection expected Tuesday night
into Wednesday with lows in the lower 20s and highs only in the
20s. Even colder temperatures are expected Wednesday night in
the teens. There will be somewhat of a break Thursday as a
return back to the upper 20s east and lower to middle 30s
elsewhere.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
VFR conditions remain across the area but will see a gradual
decline in aviation conditions into tonight as moisture
increases from the south. Clouds will lower to IFR at all
terminals except TOL with terminals near and east of I-71
seeing visibilities decline to 2-5 miles in rain. Some snow may
also mix in at MFD in the 8-15Z window. Fog can not be ruled out
but at this time is not expected to become widespread. Gradual
improvement in conditions is expected on Saturday as drier air
wraps in from the west late in the period. South to southeast
winds of 10 knots or less today will back to the north and
northwest tonight as low pressure tracks up the East Coast.
Winds may become breezy with gusts to 20 knots at CLE/ERI
Saturday afternoon.

.OUTLOOK...Non-VFR lingers into Sunday with scattered snow
showers at ERI. Non-VFR possible again on Monday and Tuesday
with periods of rain and/or snow.

&&

.MARINE...
Southerly winds are expected today and will keep the highest waves
off the shoreline in the open waters. This is a result of low
pressure to the northwest of the forecast area.  This low will
weaken as another system moves northeast up the Appalachian
Mountains tonight.  A shift of the wind to a northerly direction
will take place Friday night into Saturday.  A brisk northwest wind
will develop and it appears a small craft advisory will likely be
needed late Friday night through early Sunday night.  Winds diminish
to light and variable through Monday night and become westerly again
by Tuesday afternoon. Small craft advisory conditions will develop
in the afternoon Tuesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Kahn
NEAR TERM...KEC/Kahn
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...KEC
MARINE...Lombardy
Hazardous weather outlook, Dec 13, 4:35 AM EST, 11 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
435 AM EST Fri Dec 13 2019

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-140945-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
435 AM EST Fri Dec 13 2019

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Ohio, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.